| Catalog Number |
2108151000 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2025
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 2 malfunction events in which the device was reportedly received in such a manner to indicate that its sterility had been compromised.- 1 event had the problem identified during a non-clinical procedure; there was no patient involvement.- 1 event had patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 2 device investigation types have not yet been determined.Additional information: 2 devices were labeled for single-use.2 devices were not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h1, h6, h11 2 events were previously reported during the reporting quarter; however, - 1 event was reported in error.- 1 previously reported event is included in this follow-up record.Product return status 1 device was not available for evaluation.
Event or Problem Description
This report summarizes 1 malfunction event in which the device was reportedly received in such a manner to indicate that its sterility had been compromised.- 1 event had the problem identified during a non-clinical procedure; there was no patient involvement.